ADHD Home > Focalin

What Should I Tell My Healthcare Provider Before Taking Focalin?

You should talk with your healthcare provider prior to taking this drug if you (or your child) have:
 
  • Heart problems of any kind, including:
 
 
Also let your healthcare provider know if you are:
 
Tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Focalin Warnings and Precautions for more information, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much Focalin may have overdose symptoms that could include:
 
  • Hyperactivity (trouble sitting still)
  • Fast breathing
  • Confusion
  • Fever
  • Muscle pains
  • Shakiness
  • Aggressiveness
  • Hallucinations (seeing or hearing things that are not really there).
     
If you happen to take too much, seek immediate medical attention.
 
(Click Focalin Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.